MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DUAL MOBILITY VIVACIT-E; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. DUAL MOBILITY VIVACIT-E; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 802202802 zb 12/14 cocr hd 28mm x +0 67096229.G2: foreign: japan.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the initial surgery was performed using a g7 dual mobility (dm) system.A reoperation was later performed due to an intraprosthetic dislocation (ipd).On this occasion, further dislocation occurred.A revision procedure was completed to replace the bearing and femoral head.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d9; g3; h2; h3; h6; h10.The following sections were corrected: b5 for clarification and formatting; b7; d1.Visual inspection of the returned items performed.The size, item number and lot number etching is confirmed on the head however there is no etch to be verified on the bearing per print.The devices were returned no longer assembled with each other.The head has scratches and scuffs on the o.D.The bearing has gouges and scratches present on the top flat surface, inside chamfer, and o.D.Along with scratches inside the i.D.Dimensional inspection was performed and measurements were found to be conforming.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that approximately 6 month post-hip procedure, the patient underwent a hip revision due to dislocation to replace the head and bearing.Attempts have been made and no further information has been provided.

Brand Name
DUAL MOBILITY VIVACIT-E
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23802524
Report Number0001822565-2025-04498
Device Sequence Number13079068
Product Code LPH
UDI-Device Identifier00889024572676
UDI-Public(01)00889024572676(17)291218(10)67075135
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number110031009
Device Lot Number67075135
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown